Advanced

SYSTEMATIC NON-LTE STUDY OF THE −2.6 ≤ [Fe/H] ≤ 0.2 F AND G DWARFS IN THE SOLAR NEIGHBORHOOD. II. ABUNDANCE PATTERNS FROM Li TO Eu

Zhao, G.; Mashonkina, L.; Yan, H. L.; Alexeeva, S.; Kobayashi, C.; Pakhomov, Yu.; Shi, J. R.; Sitnova, T.; Tan, K. F. and Zhang, H. W., et al. (2016) In The Astrophysical Journal 833(2). p.225-225
Please use this url to cite or link to this publication:
author
, et al. (More)
(Less)
publishing date
type
Contribution to journal
publication status
published
subject
in
The Astrophysical Journal
volume
833
issue
2
pages
225 - 225
publisher
American Astronomical Society
external identifiers
  • scopus:85007614063
ISSN
0004-637X
DOI
10.3847/1538-4357/833/2/225
language
English
LU publication?
no
id
98dd0166-d75d-4d32-bb10-3fa6b575b987
alternative location
http://stacks.iop.org/0004-637X/833/i=2/a=225?key=crossref.a8a966c3d1e19894d0a80a67202ca8bf
date added to LUP
2019-05-10 15:18:11
date last changed
2019-08-14 04:36:32
@article{98dd0166-d75d-4d32-bb10-3fa6b575b987,
  author       = {Zhao, G. and Mashonkina, L. and Yan, H. L. and Alexeeva, S. and Kobayashi, C. and Pakhomov, Yu. and Shi, J. R. and Sitnova, T. and Tan, K. F. and Zhang, H. W. and Zhang, J. B. and Zhou, Z. M. and Bolte, M. and Chen, Y. Q. and Li, X. and Liu, F. and Zhai, M.},
  issn         = {0004-637X},
  language     = {eng},
  number       = {2},
  pages        = {225--225},
  publisher    = {American Astronomical Society},
  series       = {The Astrophysical Journal},
  title        = {SYSTEMATIC NON-LTE STUDY OF THE −2.6 ≤ [Fe/H] ≤ 0.2 F AND G DWARFS IN THE SOLAR NEIGHBORHOOD. II. ABUNDANCE PATTERNS FROM Li TO Eu},
  url          = {http://dx.doi.org/10.3847/1538-4357/833/2/225},
  volume       = {833},
  year         = {2016},
}